Share This Article:

A Study on Lucas’ “Expectations and the Neutrality of Money’’

Abstract Full-Text HTML XML Download Download as PDF (Size:53KB) PP. 438-440
DOI: 10.4236/tel.2012.25081    4,179 Downloads   6,508 Views   Citations
Author(s)    Leave a comment

ABSTRACT

This short article shows that the functional equation on the equilibrium price function is more complicated than that considered by Lucas [1], and that modification is required to complete the proof. Furthermore, we shall provide a sufficient condition that guarantees the uniqueness of the equilibrium price function.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

M. Otaki, "A Study on Lucas’ “Expectations and the Neutrality of Money’’," Theoretical Economics Letters, Vol. 2 No. 5, 2012, pp. 438-440. doi: 10.4236/tel.2012.25081.

References

[1] R. E. Lucas Jr., “Expectations and the Neutrality of Money,” Journal of Economic Theory, Vol. 4, No. 2, 1972, pp. 103-124. doi:10.1016/0022-0531(72)90142-1
[2] R. E. Lucas, Jr., “Corrigendum to `Expectations and the Neutrality of Money,” Journal of Economic Theory, Vol. 31, No. 1, 1983, pp. 197-199. doi:10.1016/0022-0531(83)90031-5
[3] C. G. Small, “Functional Equations and How to Solve Them,” Springer Science + Business Media, New York, 2007.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.